# SDR SWAA000553

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 25,786 hours, 25,589 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Part number: 6573606
- Condition: Illuminated
- Location: Eau
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF -  WITH THRUST LEVERS SET AT MID POSITION, NR 1 ENG T/R LIGHT ILLUMINATED AT OVERHEAD PANEL,  MASTER CAUTION LIGHT ALSO ILLUMINATED.   NO FAULT INDICATIONS ON EAU OPERATED AND INSPECTED NR 1 ENG T/R ASSY.  NO ABNORMALITIES NOTED.  RESET EAU AND OPS CK GOOD PER MM.
